Re: [FH] Pook is a Train Wreck! Anyone with Similar Problems?
- Hi Debbie,
I'm so sorry about your Pook. I don't know if my situation relates at all to
what is going on with your Pook.... My Connor has HCM and he was being
treated with atenolol. He then was diagnosed with asthma. You may want to talk to
your vet about atenolol as it does aggravate asthma. Connor no longer takes
When we were dealing with the asthma, he began this weird muscle twitching.
He also developed this terrible rash (like he was having an allergic
reaction). We were weaning him off of the prednisone at that time too (as that was
causing him to go into congestive heart failure) as well as weaning him off of
His twitching and the rash went away, eventually. To this day we don't know
what caused either.
I also lost my first Maine Coon to chylothorax. He was also put on Rutin to
try to help. What I was told was that it can be caused by heart disease,
tumors, tears or simply be idiopathic. In Darby's case, it was idiopathic. Since
we couldn't find and correct the cause of why the fluid was developing in his
chest cavity, there wasn't much we could do. Maybe in your case, they can
find the problem.
Again, I strongly suggest you look into whether he should continue on
atenolol and even the pred. Also, check out these two web pages: www.aerokat.com
and www.fritzthebrave.com for information on asthma. My Connor is on inhaled
meds to control his and is doing great.
Best to you --
JoAnn & Connor
1/2 30 mg Diltiazem 2x a day
1/2 of 2.5 mg Enalalpril daily
12.5 mg Lasix daily
low dose enteric coated Aspirin 2x a week for HCM
1 puff AM, 1 puff PM 110 Flovent for Asthma
[Non-text portions of this message have been removed]